Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the nonsingular quadratic differential equations in the plane


Authors: A. Gasull and J. Llibre
Journal: Proc. Amer. Math. Soc. 104 (1988), 793-794
MSC: Primary 58F18; Secondary 34C35
DOI: https://doi.org/10.1090/S0002-9939-1988-0964858-4
MathSciNet review: 964858
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We point out that the maximum number of inseparable leaves of nonsingular polynomial differential equations of degree two is 3, and we present an example with exactly 3 inseparable leaves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F18, 34C35

Retrieve articles in all journals with MSC: 58F18, 34C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0964858-4
Keywords: Reeb components, inseparable leaves
Article copyright: © Copyright 1988 American Mathematical Society